# SDR DALA2025011000234

- Difficulty date: January 7, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 89,825 hours, 22,486 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 2R SLIDE LIGHT NOT ILLUMINATING WHEN ARMED. CORRECTIVE ACTION: R/R 2R SLIDE CAP ASSY PER B757 IPC 33-51, OPS CHK GOOD PER AMM 25-66. (6749656)
